# SDR 2020FA0000366

- Difficulty date: August 9, 2020
- Submitted: August 9, 2020
- Operation: General aviation
- Aircraft: N142AA
- Make and model: Cessna 560XL
- Aircraft serial: 5605281
- Aircraft time: 2,934 hours, 1,719 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED FROM FLIGHT DUE DURING CLIMB AT FL 24,400’, CREW HEARD A BANG SOUND COMING FROM THE AFT OF THE AIRCRAFT (ALONG WITH NO BLEED AIR), WITH A CABIN PRESS LEAK RATE OF 400 FT/MIN. AT FL 10,000’, NO BLEED AIR FROM LH & RH ENGINE AND APU. AT FL 3,000’, BLEED AIR IS ON/OFF INTERMITTENTLY. AT FL 2,000’, BLEED AIR NORMAL.
